Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 17, NWS Memphis, TN

May 26, 2006Dunklin County, Missouri; Clay County, Arkansas

NWS Memphis, TN issued this flash flood warning at May 26, 2006, 8:29 PM CDT for Dunklin County, Missouri; Clay County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 8:29 PM CDT (01:29 UTC)
Expired
May 26, 2006, 10:30 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Clay County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 9:12 PM CDTFLASH FLOODPiggott, ARWATER OVER SEVERAL ROADS AND UP TO CAR DOORS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2891 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2891 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 270129
FFWMEG
ARC021-MOC069-270330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI

* UNTIL 1030 PM CDT

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS 2 TO   
  4 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.            
  THUNDERSTORMS ARE CONTINUING OVER EASTERN CLAY COUNTY AND MUCH OF  
  DUNKLIN COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SENATH...
  KENNETT...HORNERSVILLE...HOLCOMB...CLARKTON...CAMPBELL...ST.
  FRANCIS...PIGGOTT AND GREENWAY.

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS. TURN AROUND, DONT DROWN

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3651 8996 3653 9024 3602 9024 3602 8998

$$
1 follow-up statement
000 
WGUS74 KMEG 270323
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 PM CDT FRI MAY 26 2006

ARC021-MOC069-270330-
CLAY AR-DUNKLIN MO-
1022 PM CDT FRI MAY 26 2006

...A FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR DUNKLIN AND 
CLAY COUNTIES...

AT 1017 PM CDT...RAIN HAD DIMINISHED ACROSS BOTH CLAY AND DUNKLIN 
COUNTIES...AND NO FURTHER FLASH FLOODING IS ANTICIPATED.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3651 8996 3653 9024 3602 9024 3602 8998

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:02 PM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 26, 3:02 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT FRI MAY 26 2006

.DISCUSSION...

ANOTHER HOT AND HUMID AFTERNOON ACROSS THE MID SOUTH WITH
TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S ALONG WITH
DEWPOINTS IN THE LOWER 70S. A HEALTHY CU FIELD HAS DEVELOPED IN
RESPONSE TO DAYTIME HEATING AND ISOLATED THUNDERSTORMS WILL BE
POSSIBLE AS DAYTIME HEATING CONTINUES...INSTABILITY BECOMES
MAXIMIZED WITH MLCAPES 3500-4500J/KG...AND A MESOSCALE CONVECTIVE
VORTEX (MCV) MOVING ACROSS NORTHERN ARKANSAS ATTEMPTS TO INITIATE
CONVECTIVE DEVELOPMENT OVER NORTHWEST SECTIONS. THIS WARRENTS SLIGHT
CHANCE POPS AREAWIDE FOR THE REMAINDER OF THIS AFTERNOON AND
EVENING. THE MAGNITUDE OF THE INSTABILITY SHOULD SUPPORT PULSE
SEVERE THUNDERSTORMS THAT MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.
WILL CONTINUE SLIGHT RISK FOR PULSE SEVERE THROUGH THIS EVENING.
PLAN AT THIS POINT TO DROP POPS AFTER 03Z WITH LOSS OF DIURNAL
INSTABILITY AND WEAKENING TRIGGERING MECHANISM LATER TONIGHT.
APPEARS THAT GFS MCS DEVELOPMENT IS WAY OVERDONE AND PREFER NAM DRY
TRENDS FOR LATER TONIGHT.

UPPER LEVEL RIDGE AXIS SHOULD SLIDE EAST ON SATURDAY. INCREASED
SUBSIDENCE WITH UPPER RIDGE COMBINED WITH LACK OF A GOOD FORCING
MECHANISM SHOULD KEEP MOST AREAS DRY. HOT AND HUMID WEATHER WILL
PERSIST AS WE CONTINUE IN A MORE SUMMERLIKE WEATHER PATTERN.
CANNOT COMPLETELY RULE OUT AN ISOLATED THUNDERSTORM DURING PEAK
HEATING AND MAXIMUM INSTABILITY...BUT OVERALL COVERAGE SHOULD BE
LOW ENOUGH TO KEEP OUT OF THE FORECAST.

THE UPPER LEVEL RIDGE WILL CONTINUE TO SLIDE EAST THROUGH THE
REMAINDER OF THE WEEKEND AND BE POSITIONED TO OUR EAST FOR SUNDAY
INTO THE FIRST HALF OF NEXT WEEK. THE MEDIUM RANGE GUIDANCE IS NOW
MORE BULLISH (INCLUDING THE GFS AND ECMWF) WITH BRINGING UP
INCREASED MOISTURE FROM THE GULF OF MEXICO DURING THE SUNDAY
THROUGH WEDNESDAY TIME PERIOD. ALSO WEAK UPPER LEVEL SHORTWAVE
DISTURBANCES WILL TRAVERSE OVER THE AREA THROUGH THIS PERIOD ALONG
THE WESTERN PERIPHERY OF THE RIDGE AND EAST OF A DEVELOPING FULL
LATITUDE WESTERN TROUGH. THIS WILL BRING A RETURN TO DAILY CHANCES
FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THE
BEST CHANCES WILL REMAIN DIURNALLY DRIVEN BUT CANNOT RULE OUT
SLIGHT SHOWER AND THUNDERSTORM CHANCES OVERNIGHT AS WELL WITH WEAK
SHORTWAVES ALOFT. THE INCREASED PRECIPITATION AND CLOUD COVER FOR
SUNDAY THROUGH WEDNESDAY WILL HOLD TEMPERATURES DOWN A BIT FROM
THIS WEEKENDS HIGHS. BUT STILL EXPECTING HIGHS AROUND 90 AND LOWS
IN THE UPPER 60S TO LOWER 70S WITH CONTINUED HIGH HUMIDITY LEVELS.
EVEN WITH INCREASED MOISTURE DURING THIS PERIOD...HAVE DECIDED TO
UNDERCUT MEX POPS...WITH NO STRONG UPPER LEVEL SUPPORT FOR
WIDESPREAD PRECIPITATION. ALSO AS A RESULT OF LESS PRECIP...HAVE
RAISED EXTENDED TEMPERATURES ABOVE MEX GUIDANCE...ESPECIALLY FOR
DAYTIME HIGHS.

BY WEDNESDAY NIGHT...A DAMPENING BUT STRONGER NORTHERN STREAM
SHORTWAVE WILL ATTEMPT TO PUSH A COLD FRONT ACROSS THE AREA
THROUGH THURSDAY NIGHT. FOR NOW HAVE GONE WITH FRONTAL PASSAGE AND
SCATTERED SHOWERS AND THUNDERSTORMS WITH THE FRONT. WILL NEED TO
KEEP AN EYE ON THIS SYSTEM TO MAKE SURE IT MAKES IT THROUGH THE
AREA. FOR NOW HAVE GONE WITH DRY AND SLIGHTLY COOLER WEATHER FOR
NEXT FRIDAY...BUT MAY NEED TO ADJUST THIS FORECAST IF FRONT STALLS
OUT OVER OUR AREA. PLENTY OF TIME THOUGH TO KEEP AN EYE ON THIS
SCENARIO AS IT IS STILL FAR INTO THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  94  75  91 /  20  10  10  30
MKL  71  91  71  90 /  20  10  10  30
JBR  72  94  72  92 /  20  10  10  30
TUP  72  92  72  91 /  20  10  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

JLH
Hazardous weather outlook, May 26, 11:23 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 AM CDT FRI MAY 26 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271830-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1123 AM CDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE WILL
INTERACT WITH INCREASINGLY UNSTABLE CONDITIONS TO ALLOW FOR THE
DEVELOPMENT OF A FEW SEVERE THUNDERSTORMS. ANY THUNDERSTORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUFFICIENT MOISTURE AND INSTABILITY WILL ALLOW FOR DAILY CHANCES
OF ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS OVER THE NEXT
SEVERAL DAYS. GIVEN THE DEGREE OF INSTABILITY EXPECTED...A FEW OF
THESE THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS AND HAIL
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW
ENFORCEMENT OFFICIALS MAY BE NEEDED THIS AFTERNOON AND EVENING.

JLH

In the hours before

Local storm report, May 26, 7:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

&&

ARS
Local storm report, May 26, 7:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0640 PM     HAIL             MARMADUKE               36.19N 90.39W
05/26/2006  E0.75 INCH       GREENE             AR   PUBLIC

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

&&

ARS
Local storm report, May 26, 7:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0635 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
05/26/2006  M65 MPH          DYER               TN   AWOS

            OBSERVED AT DYERSBURG AIRPORT.

0640 PM     HAIL             MARMADUKE               36.19N 90.39W
05/26/2006  E0.75 INCH       GREENE             AR   PUBLIC

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

&&

ARS
Local storm report, May 26, 7:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0635 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
05/26/2006  M65 MPH          DYER               TN   AWOS

            OBSERVED AT DYERSBURG AIRPORT.

0640 PM     HAIL             MARMADUKE               36.19N 90.39W
05/26/2006  E0.75 INCH       GREENE             AR   PUBLIC

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

0735 PM     HAIL             CLARKTON                36.45N 89.97W
05/26/2006  E1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

&&

ARS
Local storm report, May 26, 8:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0635 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
05/26/2006  M65 MPH          DYER               TN   AWOS

            OBSERVED AT DYERSBURG AIRPORT.

0640 PM     HAIL             MARMADUKE               36.19N 90.39W
05/26/2006  E0.75 INCH       GREENE             AR   PUBLIC

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

0735 PM     HAIL             CLARKTON                36.45N 89.97W
05/26/2006  E1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0815 PM     HAIL             3 N NEWBERN             36.16N 89.27W
05/26/2006  E1.00 INCH       DYER               TN   AMATEUR RADIO

&&

ARS
Local storm report, May 26, 8:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             STEELE                  36.08N 89.85W
05/26/2006  E0.88 INCH       PEMISCOT           MO   LAW ENFORCEMENT

0555 PM     HAIL             5 NE STEELE             36.14N 89.78W
05/26/2006  E1.00 INCH       PEMISCOT           MO   EMERGENCY MNGR

0635 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
05/26/2006  M65 MPH          DYER               TN   AWOS

            OBSERVED AT DYERSBURG AIRPORT.

0640 PM     HAIL             MARMADUKE               36.19N 90.39W
05/26/2006  E0.75 INCH       GREENE             AR   PUBLIC

0645 PM     HAIL             6 E UNION CITY          36.42N 88.94W
05/26/2006  E0.75 INCH       OBION              TN   LAW ENFORCEMENT

0655 PM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  E0.75 INCH       OBION              TN   TRAINED SPOTTER

0735 PM     HAIL             CLARKTON                36.45N 89.97W
05/26/2006  E1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0800 PM     HAIL             PIGGOTT                 36.38N 90.20W
05/26/2006  E0.88 INCH       CLAY               AR   TRAINED SPOTTER

0815 PM     HAIL             3 N NEWBERN             36.16N 89.27W
05/26/2006  E1.00 INCH       DYER               TN   AMATEUR RADIO

&&

ARS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:02 PM CDTSevere Thunderstorm WarningMEGPemiscot13 min
May 26, 9:25 PM CDTSevere Thunderstorm WarningMEGMississippi30 min

Nearby

Flash Flood Warnings in Missouri, 2006Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.